- -

Pencils with prescribed constant subpencils

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Pencils with prescribed constant subpencils

Show simple item record

Files in this item

dc.contributor.author Roca Martinez, Alicia es_ES
dc.contributor.author Silva, Fernando es_ES
dc.date.accessioned 2015-12-02T12:04:52Z
dc.date.available 2015-12-02T12:04:52Z
dc.date.issued 2012-05-01
dc.identifier.issn 0024-3795
dc.identifier.uri http://hdl.handle.net/10251/58453
dc.description.abstract The results in this paper are within the scope of matrix pencil completion problems. Given an arbitrary matrix pencil, we obtain necessary and sufficient conditions for the existence of a strictly equivalent pencil with a prescribed constant subpencil for algebraically closed fields. © 2011 Elsevier Inc. All rights reserved. es_ES
dc.description.sponsorship Partially supported by Proyecto de Investigacion MCM2004-06389-C02-01 and CELC. en_EN
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation.ispartof Linear Algebra and its Applications es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Kronecker invariants es_ES
dc.subject Matrix completion problems es_ES
dc.subject Matrix pencils es_ES
dc.subject Arbitrary matrices es_ES
dc.subject Completion problem es_ES
dc.subject Kronecker invariant es_ES
dc.subject Matrix pencil es_ES
dc.subject Sufficient conditions es_ES
dc.subject Linear algebra es_ES
dc.subject Mathematical techniques es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Pencils with prescribed constant subpencils es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.laa.2011.11.020
dc.relation.projectID info:eu-repo/grantAgreement/MEC//MTM2004-06389-C02-01/ES/PROPIEDADES DE SISTEMAS LINEALES: SUBSISTEMAS Y PERTURBACION/ es_ES
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Roca Martinez, A.; Silva, F. (2012). Pencils with prescribed constant subpencils. Linear Algebra and its Applications. 436(9):3315-3336. https://doi.org/10.1016/j.laa.2011.11.020 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.1016/j.laa.2011.11.020 es_ES
dc.description.upvformatpinicio 3315 es_ES
dc.description.upvformatpfin 3336 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 436 es_ES
dc.description.issue 9 es_ES
dc.relation.senia 218720 es_ES
dc.identifier.eissn 1873-1856
dc.contributor.funder Ministerio de Educación y Ciencia es_ES


This item appears in the following Collection(s)

Show simple item record